# SDR FXGA2016FA0000344

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N744DA
- Make and model: Pilats PC1247
- Aircraft serial: 744
- Aircraft time: 3,214 hours, 3,252 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,214 hours, 3,252 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

REPEATED FLAPS CAWS WARNING ANNUNCIATOR ILLUMINATES.  CAS ANALYST RECORDED THE RECURRING EVENT ON THE FOLLOWING DAYS.  FLAPS CAWS WARNING LIGHT ON. ADJUSTED FLAPS IAW CH 27 -0-01 PAST SECTION 33.  OPS CHECK SATISFACTORY.  FLAPS CAWS LIGHT ON.  RESET FLAP POSITION SETTING, OPS GOOD REF CH 27-50, PARA 3.2.5.  FLAPS INOPERATIVE CANNOT RESET.  RESET FLAPS IAW MM CH 27-50, OPS CHECK SAT.  FLAPS FAILED WILL NOT RESET.  RESET FLAPS IAW MM CH 27-50, OPS CHECKS SATISFACTORY.  FLAPS INOPERATIVE.  RESET FLAPS CONFIGURATION, OPS GOOD REF AMM CH 27-50.  WHEN INITIALLY TROUBLESHOOTING THE FLAPS SYSTEM WITH THE MAINTENANCE COMPUTER TO VIEW THE FLAPS CAWS ANNUNCIATOR FAULT.  ALL DISCREPANCIES HAVE THE SAME FAULT OF, NO FLAP CONFIGURATION, AND IT APPEARS TO HAPPEN AT FIRST START OF THE DAY FOR THE ACFT.
